| Model Number |
MICL13.2 |
| Medical Device Problem Codes |
Off-Label Use (1494); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm micl13.2; -10.00 diopter implantable collamer lens was implanted into a patient's left eye (os) on (b)(6) 2022 as a replacement lens to a previous low vaulting claim.It was reported "vault is better but still not what have expected with 11.2 pentacam reading and 13.2 lens".Although it was also reported the patient is very happy and reading vision improved.Lens remains implanted.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description